Itraconazole

Itraconazole belongs to the triazoles group of antifungal drugs. It is used to treat fungal infections affecting the lungs, nails, mouth, and esophagus. The common side effects include stomach pain, diarrhea, rashes, and nausea.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have been taking the capsule Itraconazole 200 mg for eight days for a fungal infection. Should I continue it?

Query: Hi doctor,I am taking the capsule Itraconazole 200 mg twice a day for eight days. I have coped with a fungal infection but I still feel a little is left. How long should I continue it?  Read Full »


Dr. Shreya D

Answer: Hi,Welcome to icliniq.com.May I ask you what kind of fungal infection are you talking about and which area of the body is involved?The capsule Itraconazole needs to be taken for a minimum of 15 days in most of the cases, or for a longer duration in a few.Are you applying the cream as well?I would be...  Read Full »

How to treat oral thrush causing severe symptoms inside the mouth?

Query: Hello doctor, I am suffering from oral thrush, and my symptoms are whitish tongue and upper part of the mouth, damaged taste buds, unpleasant taste in the mouth, and a reddish area around the tonsils. Please help me.  Read Full »


Dr. Rahul Suresh Kulkarni

Answer: Hello, Welcome to icliniq.com. Depending upon your description of the problem, it is most likely oral thrush or candidiasis. You have to investigate and confirm that if it is secondary to a fungal infection or bacterial infection. You need to get a throat or an oral swab and culture. If c...  Read Full »

Kindly suggest some treatment for redness and pain on the glans.

Query: Hello doctor, I have redness and pain on the glans with whitish skin layer peeling off after a bath. I have been using Candid ointment for about 10 days without much relief. Should I change over to Candid B instead?  Read Full »


Dr. Salah Saad Shoman

Answer: Hi,Welcome to icliniq.com.If you do not regularly wash under the foreskin, a cheesy material, called smegma, accumulates. This can become infected and cause irritation. The solution is to wash carefully with warm salty water.If this occurred following sexual intercourse, then this is probably caused...  Read Full »

What causes dry skin and flaking of skin on the face?

Query: Hi doctor, Please take a look at my case of skin dryness and flaking on my face. This is a cyclic condition which occurs almost every 7-8 months. The dryness persists for 1-2 months during which I also have general body itching over hands, legs and under my ribs on the sides. The strange thing is t...  Read Full »


Dr. Atishay Bukharia

Answer: Hi, Welcome to icliniq.com. First of all I would like you to thank for giving me a perfect clinical history with perfect photographs (attachment removed to protect patient identity). It is a crystal clear case of seborrheic dermatitis and is moderate in nature. It is a fungal infection and is ...  Read Full »

I have a fungal infection under my inner thigh. Kindly suggest some medication.

Query: Hi doctor, I have developed some fungal infection under my inner thigh. It is itching badly. It is red and round with elevated outer edges. It is very close to scrotum. It first developed two weeks before. When I applied Clotrimazole it got cured but recurred again now. Can you advise some medicatio...  Read Full »


Dr. Gaurang Gupta

Answer: Hi, Welcome to icliniq.com. Fungal infection indeed is very problematic if it becomes recurrent. First of all you keep the following precaution in mind. Do not keep the area wet at all. Use powder frequently to keep it dry. Avoid itching and do not scratch it. Change the undergarments regularly. A...  Read Full »

What can cause rashes under the armpit, back, and chest with no other symptoms?

Query: Hi doctor, I am a 39-year-old male. I noticed a couple of small rashes present under my armpit. Before three weeks, I got a rash on my chest and back. It was not itchy. It got spread slowly in my chest and back. I have few rashes on my upper arms. I have some different types of pimples on my butt...  Read Full »


Dr. Subhash Kashyap

Answer: Hi, Welcome to icliniq.com. You have these lesions due to a type of fungal infection called tinea versicolor. This fungus is present commonly in all people. But in some cases, it occurs in people having a lot of sweating or people taking steroids. It causes lesions on the chest and legs. You c...  Read Full »

What are the white spots on my back, arms, and face?

Query: Hi doctor, I have white little spots on my back, arms, face. They are lighter than my skin color. Also, a few white spots on my back and chest that are bigger in size, bumpy but empty inside and look like white bubbles. What those spots might be?  Read Full »


Dr. Vedprakash Verma

Answer: Hi, Welcome to icliniq.com. If possible, send images for better diagnosis and treatment.  Read Full »

Are recurrent itchy spots on groin more common in diabetes?

Query: Hello doctor, I am a 48-year-old male with a history of borderline hyperglycemia under medication. I am repeatedly getting some multiple itchy points in my groin. There is a central main spot with eruption and whiteheads in one groin fold. The itching is more on the main spot, and some itching is ...  Read Full »


Dr. Deepti Shukla

Answer: Hello, Welcome to icliniq.com. I went through your history and photo (attachment removed to protect patient identity), you have developed tinea cruris. Tinea is a kind of superficial fungal infection. Diabetic patients are more prone to develop fungal infections. We need to start you antifungal...  Read Full »

What is the reason for brownish nail discoloration with swelling?

Query: Hello doctor, My mother is 53 years old. From the last 15 days, nail in her left-hand ring finger turned brownish. It seems there is some wound from inside and it has been paining since then. However, there was no burn or injury in that finger previously. The nail started turning brown on its own ...  Read Full »


Dr. Dhepe Snehal Laul

Answer: Hello, Welcome to icliniq.com. It is a fungal infection of the nail. Betnovate is a steroid which worsens it. Stop using Betnovate immediately. Is she a diabetic? Any loss of nail cuticle? Is there a history of chronic paronychia? Is excess contact with water, washing clothes, utensils, etc? An...  Read Full »

How to relieve severe pubic itching?

Query: Hi doctor, I have been suffering from severe itching near pubic area and the skin turned black. Previously, I had pubic lice issue, which was cured using Permethrin lotion. I am currently using Flucort-C cream, but it is not effective. Please suggest some medicine for it. Thank you.  Read Full »


Dr. Atishay Bukharia

Answer: Hi, Welcome to icliniq.com. You are suffering from tinea incognito (steroid masked fungal infection). Steroid is contraindicated in fungal infection and you were using a steroid on it, so you have made the condition worse. Nevertheless, I suggest the following medications. Consult a specialist doct...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.